# SDR QXEA200601356

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. THE OB FLANGE OF STRINGER 31L HAS CORROSION FROM ABOUT STA X47 TO STA X59. MAINTENANCE REPAIRED IAW Q400 SRM 51-21-00, NDTM PART 6, 51-00-01-250-801, RD 8/4-53-1527, SRM 51-42-05 AND HORIZON EA 6-53-708.
